Hahn class orthogonal polynomials

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 162
  • Download : 0
Publisher
Department of Mathematics, Kyungpook National University
Issue Date
1998-06
Language
ENG
Citation

KYUNGPOOK MATHEMATICAL JOURNAL, v.38, no.2, pp.259 - 281

ISSN
1225-6951
URI
http://hdl.handle.net/10203/73281
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0